On inhomogeneous minima of indefinite binary quadratic forms

V. K. Grover Panjab University, Chandigarh, India M. Raka Panjab University, Chandigarh, India

TBD mathscidoc:1701.331755

Acta Mathematica, 167, (1), 287-298, 1989.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{v.1989on,
  title={On inhomogeneous minima of indefinite binary quadratic forms},
  author={V. K. Grover, and M. Raka},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317301925464},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={287-298},
  year={1989},
}
V. K. Grover, and M. Raka. On inhomogeneous minima of indefinite binary quadratic forms. 1989. Vol. 167. In Acta Mathematica. pp.287-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317301925464.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved